# SDR 07FDEA03296

- Difficulty date: August 31, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 39,173 hours, 19,964 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53612201201
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Z-SECTION ANGLE ( X3892, Y730 ) OF LAVATORY FLOOR STRUCTURE IS CRACKED BY DAMAGE UNDER THE FITTING ( Z-174, Y925 ).  REPAIR PERFORMED IAW SRM 51-71-40/FIG 201.
